Thumbnail
Access Restriction
Open

Author Roy, S. ♦ Chattopadhyay, J.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Life sciences; biology
Subject Keyword Disease ♦ Selective predation ♦ Non selective predation ♦ Local stability ♦ Global stability ♦ Permanence ♦ Extinction
Education Level UG and PG
Learning Resource Type Article
Journal Mathematical methods in the apllied sciences
Volume Number 28
Page Count 11
Starting Page 1257
Ending Page 1267